# SDR SWAA2024062897250

- Difficulty date: June 1, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 26,266 hours, 12,981 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 960 Lbl 53
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN L/H CREASEBEAM UPPER SURFACE CORROSION STA 960 LBL 56 WL 208.   REMOVED CORROSION. FOUND TO BE OUT OF LIMITS PER SRM 53-70-15-1A-1. REMOVED DAMAGED Z-ANGLE PER 51-40-02. LOCATED AND DRILLED NEW L/H INNER CHORD (CREASEBEAM) PER SRM 51-40-05. TREATED AND PRIMED BARE METAL ON INNER CHORD PER SRM 51-20-01.  INSPECTED WORK IN C/A #2 LOCATED AND DRILLED NEW L/H INNER CHORD (CREASE BEAM) PER SRM 51-40-05. TREATED AND PRIMED BARE METAL ON INNER CHORD PER SRM 51-20-01 (RII).   INSTALLED FASTENERS IN L/H INNER CHORD FROM STA 887+7 TO STA 947 IAW SRM 51-40-02.   R/R L/H Z-ANGLE IAW SRM 51-40-02.
